Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS New Orleans, LA

April 27, 2015Jefferson Parish, Lafourche Parish, Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 27, 2015, 7:25 PM CDT for Jefferson Parish, Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2015, 7:25 PM CDT (00:25 UTC)
Expired
Apr 27, 2015, 8:00 PM CDT
In force
35 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Jefferson Parish, LA, Lafourche Parish, LA, Terrebonne Parish, LA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:49 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 27, 4:49 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
449 PM CDT MON APR 27 2015

.SHORT TERM...

SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE TO BE THE
MAIN CONCERNS TONIGHT AND POSSIBLY INTO TUESDAY MORNING AS THE
POTENT STORM SYSTEM AND ASSOCIATED WAVES OF ENERGY IN THE MID AND
UPPER LEVELS MOVE THROUGH THE REGION. IT WAS A BUSY MORNING WITH
NUMEROUS SEVERE WEATHER EVENTS AND SOME REPORTS OF FLOODING.
ADDITIONAL THUNDERSTORMS IN SOUTH CENTRAL LOUISIANA HAVE BECOME
STRONG TO SEVERE WITH HAIL BEING THE MAIN THREAT. CURRENT
THUNDERSTORMS OVER THE NORTHWEST AND NORTH PORTION OF THE FORECAST
AREA WILL LIKELY PERSIST INTO THE EVENING AS STORMS TO THE WEST
MOVE ACROSS THIS REGION. LARGE SEVERE THUNDERSTORMS THAT DEVELOPED
THE LAST COUPLE HOURS OVER THE NORTHWEST GULF...OFF THE UPPER
TEXAS COAST...WILL LIKELY GROW IN NUMBER AND EVENTUALLY MOVE INTO
WEST TO SOUTHWEST PORTION OF THE FORECAST AREA EITHER LATE THIS
EVENING OR AROUND MIDNIGHT. THIS WOULD BE CONSISTENT WITH EARLIER
FORECAST REASONING AND THE TRENDS OF THE LATEST 12Z GFS AND ECMWF
QPF FORECASTS. IT IS ANTICIPATED THE STRONGER THUNDERSTORMS WILL
BE IN SINGLE CELLS...CLUSTERS AND LINE SEGMENTS...AND THE
PROGRESSIVE NATURE AND FAST MOVEMENT SHOULD HOLD THE ADDITIONAL
RAINFALL AMOUNTS DOWN IN THE 1 TO 3 INCH RANGE IN MOST AREAS. WILL
NEED TO MONITOR CONVECTIVE TRENDS THIS EVENING...AS WOULD NOT BE
SURPRISED TO SEE SOME LARGER SWATHS OF 2 TO 4 INCHES WITH EMBEDDED
HIGHER AMOUNTS NEAR 6 INCHES. REGARDLESS OF WHETHER THESE AMOUNTS
ARE REALIZED OR EXCEEDED...THERE WILL BE MAXIMIZED RAINFALL
EFFICIENCY THAT COULD DROP SOME 2 TO 4 INCH AMOUNTS IN A ONE TO
TWO HOUR PERIOD. FOR THAT REASON...THE FLASH FLOOD WATCH IS
OBVIOUSLY NEEDED TONIGHT INTO AT LEAST EARLY TUESDAY MORNING. HAVE
LEFT THE WATCH IN EFFECT THROUGH 1 PM TUESDAY.

THE FORECAST AREA REMAINS IN A MARGINAL TO SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH TONIGHT. BASED ON THE RECENT HISTORY OF
SEVERE TRENDS...THE STRONG DYNAMICS...IMPRESSIVE SHEAR AND
INSTABILITY...AND PRECIPITABLE WATER AS HIGH AS AROUND 2
INCHES...WILL ALL REMAIN FAVORABLE FOR FLOODING RAINS AND SEVERE
THUNDERSTORMS.

IMPROVEMENT WILL BE ON THE HORIZON STARTING TUESDAY
AFTERNOON...AND ESPECIALLY GOING INTO TUESDAY NIGHT AND WEDNESDAY
AS THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA AND MUCH DRIER
AIR MOVES IN.

.LONG TERM...

THE DRY AIR WILL LEAD TO COOLER NIGHTTIME TEMPERATURES AND
SLIGHTLY BELOW NORMAL TEMPERATURES IN THE 70S TO NEAR 80 FOR LATE
IN THE WEEK AND THE WEEKEND. A POTENT SHORTWAVE TROUGH WITH A
REINFORCEMENT OF COOLER AIR WILL MOVE FROM THE WESTERN GREAT LAKES
SOUTH AND SOUTHEAST ACROSS THE SOUTHEAST STATES WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. ANY ASSOCIATED MOISTURE WITH THIS SYSTEM
WILL REMAIN WELL NORTHEAST OF THE FORECAST AREA...SO ONLY A FEW
PASSING CLOUDS ARE EXPECTED. THE ENTIRE FORECAST AREA HAS NO
MENTION OF RAIN WEDNESDAY NIGHT THROUGH MONDAY...AND MUCH OF THIS
TIME WILL BE COMPLETELY CLEAR WITH LOW HUMIDITY. 22/TD

&&

.AVIATION...

EXPECT VFR TO MVFR CONDITIONS THIS AFTERNOON AND EVENING AS
ADDITIONAL THUNDERSTORMS DEVELOP OVER THE NEXT SEVERAL HOURS. HAVE
LEFT VCTS IN MOST TERMINALS THROUGH THE PERIOD. EXPECT ANOTHER AREA
OF STORMS TO DEVELOP LATE TONIGHT AND SHOULD IMPACT THE TERMINALS
FROM WEST TO EAST MAINLY AFTER 06Z.

&&

.MARINE...

AFTER AN EVENTFUL MORNING AND EARLY AFTERNOON STORMS ARE FINALLY
PUSHING OUT OF THE COASTAL WATERS. WINDS WILL REMAIN ELEVATED
THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT AND
INTO TUESDAY MORNING. EXPECT ANOTHER ROUND OF STORMS TO DEVELOP
AGAIN LATE TONIGHT AND THEY SHOULD MOVE THROUGH THE COASTAL WATERS
AFTER MIDNIGHT INTO TUESDAY MORNING. A SFC LOW WILL DEVELOP NEAR
THE TEXAS COASTAL BEND AND MOVE EAST THROUGH THE LOCAL COASTAL
WATERS TUESDAY. THIS WILL HELP SHIFT WINDS FROM AN EASTERLY AND
SOUTHEAST DIRECTION TO NW. WITH THE LOW MOVING EAST SLOWLY...NW
WIND SPEEDS WILL STAY ELEVATED THROUGH FRIDAY. RETURN FLOW ON
SOUTHEASTERLY WINDS WILL START ONCE AGAIN BY NEXT WEEK. 13/MH

&&

DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL
			 MONDAY AND TUESDAY.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  60  71  51  66 /  90  50  20  10
BTR  64  75  52  68 /  90  40  20  10
ASD  67  77  55  68 / 100  50  20  10
MSY  69  79  57  67 / 100  40  20  10
GPT  66  75  58  69 / 100  60  30  20
PQL  65  78  58  70 / 100  70  40  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR LAZ034>037-039-
     040-046>050-056>072.

GM...NONE.
MS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MSZ068>071-077-
     080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 27, 5:12 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
512 PM CDT MON APR 27 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-281015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
512 PM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
SOUTH CENTRAL AND SOUTHEAST LOUISIANA AND THE COASTAL WATERS...AND
A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH
MISSISSIPPI. MAIN HAZARDS INCLUDE DAMAGING WINDS...LARGE
HAIL...CONTINUOUS LIGHTNING...VERY HEAVY RAIN...AND ISOLATED
TORNADOES AND WATERSPOUTS.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL
WITHIN A SHORT PERIOD OF TIME THROUGH TUESDAY MORNING. ADDITIONAL
RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALIZED AMOUNTS UP TO 6
INCHES MAY BE PRODUCED AND A FLASH FLOOD WATCH IS IN EFFECT
THROUGH 1 PM TUESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MARGINAL RISK OF SEVERE THUNDERSTORMS EXISTS MAINLY TUESDAY
MORNING FOR SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. A
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST MAINLY TUESDAY
MORNING FOR ST BERNARD AND PLAQUEMINES PARISHES AS WELL AS
JACKSON AND HARRISON COUNTIES. THIS WILL BE FOR ONGOING SEVERE
THUNDERSTORMS DURING THE MORNING AS THEY EXIT THE REGION. THE
PRIMARY THREAT WILL BE DAMAGING WINDS...LARGE HAIL...CONTINUOUS
LIGHTNING...VERY HEAVY RAIN...AND ISOLATED TORNADOES.

A SMALL CRAFT ADVISORY MAY BE NEEDED STARTING TUESDAY NIGHT FOR
STRONG NORTHWEST WINDS OVER ALL COASTAL WATERS. THIS ADVISORY MAY
RUN THROUGH MUCH OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY THROUGH TUESDAY
MORNING.

TD

In the hours before

Special weather statement, Apr 27, 3:03 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
303 PM CDT MON APR 27 2015

LAZ072-272045-
SOUTHERN TANGIPAHOA LA-
303 PM CDT MON APR 27 2015

...SIGNIFANCT WEATHER ADVISORY FOR SOUTHERN TANGIPAHOA PARISH...

AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...OR 13 MILES SOUTHWEST OF HAMMOND...MOVING NORTHEAST AT
30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...SPRINGFIELD...NATALBANY...ROBERT AND TICKFAW.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3065 9024 3061 9025 3042 9024 3033 9046
      3037 9050 3038 9050 3041 9052 3043 9055
      3047 9055 3049 9057 3052 9057 3071 9026
TIME...MOT...LOC 2002Z 238DEG 25KT 3037 9063
Local storm report, Apr 27, 5:48 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
548 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             GROSSE TETE             30.41N 91.44W
04/27/2015  E0.25 INCH       IBERVILLE          LA   PUBLIC

            COVERING THE GROUND.

&&

PGRIGSBY
Local storm report, Apr 27, 6:33 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
633 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     6 N DENHAM SPRINGS      30.57N 90.96W
04/27/2015                   LIVINGSTON         LA   PUBLIC

            REPORT OF A FUNNEL CLOUD NEAR ROADS 1024 AND 1019

&&

AK
Special weather statement, Apr 27, 6:34 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
634 PM CDT MON APR 27 2015

LAZ040-050-058-072-280015-
ST. JOHN THE BAPTIST LA-SOUTHERN TANGIPAHOA LA-ST. TAMMANY LA-
LIVINGSTON LA-
634 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR ST. TAMMANY...SOUTHERN
TANGIPAHOA......EASTERN LIVINGSTON...NORTHWESTERN ST. JOHN THE
BAPTIST...UNTIL 715 PM CDT...

AT 632 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LIVINGSTON TO NEAR
WHITEHALL...AND MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SLIDELL...HAMMOND...COVINGTON...PONCHATOULA...ABITA SPRINGS...
LIVINGSTON...INDEPENDENCE...ALBANY...MADISONVILLE...FOLSOM...
SPRINGFIELD...SUN...WHITEHALL...LACOMBE...BUSH...ROBERT...
NATALBANY...KILLIAN...TICKFAW AND SLIDELL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.

&&

LAT...LON 3067 8985 3064 8982 3057 8981 3021 8979
      3026 8989 3026 8998 3030 8999 3035 9006
      3039 9020 3022 9041 3016 9043 3011 9043
      3012 9065 3023 9064 3021 9068 3018 9069
      3020 9073 3060 9075 3068 9004
TIME...MOT...LOC 2332Z 268DEG 39KT 3055 9077 3021 9069
Special weather statement, Apr 27, 6:36 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
636 PM CDT MON APR 27 2015

LAZ059-065-280015-
UPPER LAFOURCHE LA-UPPER TERREBONNE LA-
636 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR TERREBONNE AND LAFOURCHE
PARISHES...

AT 635 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOUMA...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOUMA...LAROSE...LOCKPORT...BAYOU CANE...RACELAND...MATHEWS AND DES
ALLEMANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.

&&

LAT...LON 2957 9090 2980 9047 2978 9043 2976 9037
      2969 9035 2969 9027 2962 9023 2956 9046
      2955 9077
TIME...MOT...LOC 2335Z 245DEG 32KT 2954 9081
Local storm report, Apr 27, 6:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
641 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             8 SE DENHAM SPRINGS     30.40N 90.86W
04/27/2015  E1.00 INCH       LIVINGSTON         LA   PUBLIC

            NEAR THE PORT VINCENT AREA

&&

AK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:44 PM CDTSpecial Marine WarningLIX46 min
Apr 27, 7:49 PM CDTSpecial Marine WarningLIX56 min
Apr 27, 8:44 PM CDTSpecial Marine WarningLIX91 min
Apr 27, 9:38 PM CDTSpecial Marine WarningLIX82 min
Apr 27, 9:41 PM CDTSpecial Marine WarningLIX64 min
Apr 27, 9:44 PM CDTSpecial Weather StatementLIXJefferson31 min
Apr 27, 10:22 PM CDTSpecial Marine WarningLIX113 min
Apr 27, 10:49 PM CDTSpecial Marine WarningLIX86 min
Apr 27, 10:54 PM CDTSpecial Marine WarningLIX96 min
Apr 27, 11:10 PM CDTSpecial Marine WarningLIX35 min
Apr 27, 11:15 PM CDTSpecial Marine WarningLIX30 min
Apr 27, 11:43 PM CDTSpecial Marine WarningLIX62 min
Apr 27, 11:45 PM CDTSpecial Marine WarningLIX30 min
Apr 27, 11:53 PM CDTSpecial Marine WarningLIX2 hr
Apr 28, 12:40 AM CDTSpecial Marine WarningLIX95 min
Apr 28, 2:04 AM CDTSpecial Marine WarningLIX86 min
Apr 28, 1:57 PM CDTSpecial Marine WarningLIX63 min
Apr 28, 3:23 PM CDTSmall Craft AdvisoryLIX19 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.